BibTeX record: journals/mlq/Brattka97

download as .bib file

@article{DBLP:journals/mlq/Brattka97,
  author    = {Vasco Brattka},
  title     = {Order-free Recursion on the Real Numbers},
  journal   = {Math. Log. Q.},
  volume    = {43},
  pages     = {216--234},
  year      = {1997},
  url       = {http://dx.doi.org/10.1002/malq.19970430206},
  doi       = {10.1002/malq.19970430206},
  timestamp = {Wed, 26 Feb 2014 19:38:40 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mlq/Brattka97},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}